The Theory of Modules of Separably Closed Fields 2

P. Dellunde, F. Delon, F. Point

Research output: Contribution to journalArticleResearch

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)181-210
JournalAnnals of Pure and Applied Logic
Volume129
Issue number1-3
DOIs
Publication statusPublished - 1 Jan 2004

Cite this

Dellunde, P., Delon, F., & Point, F. (2004). The Theory of Modules of Separably Closed Fields 2. Annals of Pure and Applied Logic, 129(1-3), 181-210. https://doi.org/doi:10.1016/j.apal.2004.03.002